# SDR REXA2025070900717

- Difficulty date: May 30, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: CC670752639
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH HYDRAULIC LINES ARE CHAFED FROM CONTACT WITH AN ELECTRICAL CONDUIT ABOVE THE RT MLG SHOCK STRUT ASSEMBLY.   DAMAGE MEASUREMENTS WERE TAKEN ON SYS NR 3, RT MLG PIPE ASSY.  CHAFE DAMAGE MEASURES .300L X .150 W X .008 D. DAMAGE IS NOT WITHIN THE ALLOWABLE LIMITS IAW AMM 20-30-00-910-804-A01.  DUE TO DAMAGE DEPTH BEING GREATER THAN 5% OF NOMINAL WALL THICKNESS OF .019.  CUT & REPLACED 3 DAMAGED LINES IN RT WHEEL WELL UPPER OTBD CORNER IAW AMM 20-30-00-910-802-A01 AND 20-30-00-910-804-A01. COMPLIED WITH BLEED OF HYD SYS 2 & 3 IAW AMM 29-10-00-870-801-A01 AND 29-10-00-870-802-A01. PRESSURE TEST OF PERMASWAGES FOR  REPAIRED LINES GOOD IAW AMM 20-30-00-910-802-A01 STEP 4A(14).
